# SDR SIMA20240621001

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 39,104 hours, 26,232 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Burned
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A SMELL OF BURNT ELECTRICAL WIRING IN THE FLIGHT DECK DURING FLIGHT. FOLLOWED FIM 21-20-00-810-801-A NO SMOKE PRESENT, FOUND ELECTRICAL BURN SMELL AT WINDSHIELD 2 WIRE P1 TERMINAL BURNT. RAR. NO FURTHER DEFECTS NOTED, NO CMC FAULT CODE. REATTACHED P1 TERMINAL TO W/S 2 IN REF TO AMM 56-11-00
